MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER; BARD X-FORCE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER; BARD X-FORCE
Model Number 998006
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was no pump.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was no pump.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿1.Preparation of the inflation device make all aspiration and injection maneuvers with the lock lever pushed left, i.E., unlocked.In this position, you can freely pull the piston back for aspiration, or push it forward for injection.To lock the piston in position, slide the lever right to the straight up position.1) prepare a solution of contrast medium and normal saline in a bowl.Check balloon catheter and contrast medium instructions for specific contrast mixture recommendations.2) orient the tubing downward into the contrast medium.3) push the release lever left and aspirate enough solution to fill the syringe.2.Preparation of the catheter 1) remove the protective sheath from the balloon.* slide refolding tool to proximal end of catheter.2) attach the inflation device to the extension tube for balloon lumen.3) open the stopcock, and draw back on the inflation device to remove the air from the balloon catheter.4) close the stopcock, remove the inflation device, depress the plunger to remove any air and reattach the balloon catheter." correction: device identification.
 
Event or Problem Description
It was reported that there was no pump.
 
Event or Problem Description
It was reported that there was no pump.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿[directions for use] 1.Preparation of the inflation device.Make all aspiration and injection maneuvers with the lock lever pushed left, i.E., unlocked.In this position, you can freely pull the piston back for aspiration, or push it forward for injection.To lock the piston in position, slide the lever right to the straight up position.1) prepare a solution of contrast medium and normal saline in a bowl.Check balloon catheter and contrast medium instructions for specific contrast mixture recommendations.2) orient the tubing downward into the contrast medium.3) push the release lever left and aspirate enough solution to fill the syringe.2.Preparation of the catheter.1) remove the protective sheath from the balloon.Slide refolding tool to proximal end of catheter.2) attach the inflation device to the extension tube for balloon lumen.3) open the stopcock, and draw back on the inflation device to remove the air from the balloon catheter.4) close the stopcock, remove the inflation device, depress the plunger to remove any air and reattach the balloon catheter." correction: d1, d2, d4, d10, g5, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BARD X-FORCE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8343615
Report Number1018233-2019-00840
Device Sequence Number183306
Product Code EZN
UDI-Device Identifier10801741052801
UDI-Public(01)10801741052801
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2019
Device Model Number998006
Device Catalogue Number998606
Device Lot NumberBMAYFM42
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer03/28/2019
04/23/2019
05/03/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date04/05/2019
04/29/2019
05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1